Works matching DE "GENERALIZED inverses of linear operators"
Results: 153
THE LEONTIEF DYNAMIC GENERALIZED INVERSE.
- Published in:
- Quarterly Journal of Economics, 1978, v. 92, n. 4, p. 641, doi. 10.2307/1883180
- By:
- Publication type:
- Article
The representation and approximations of outer generalized inverses.
- Published in:
- Acta Mathematica Hungarica, 2004, v. 104, n. 1/2, p. 1
- By:
- Publication type:
- Article
Iterative orthogonal direction methods for Hermitian minimum norm solutions of two consistent matrix equations.
- Published in:
- Numerical Linear Algebra with Applications, 2006, v. 13, n. 10, p. 801, doi. 10.1002/nla.496
- By:
- Publication type:
- Article
Improved outer inverses for the numerical solution of Euler–Lagrange equations.
- Published in:
- Numerical Linear Algebra with Applications, 2004, v. 11, n. 10, p. 853, doi. 10.1002/nla.385
- By:
- Publication type:
- Article
A finite element/volume method model of the depth-averaged horizontally 2D shallow water equations.
- Published in:
- International Journal for Numerical Methods in Fluids, 2014, v. 75, n. 1, p. 23, doi. 10.1002/fld.3882
- By:
- Publication type:
- Article
A successive approximation algorithm for the inverse position analysis of the general serial manipulators.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2007, v. 31, n. 9/10, p. 1021, doi. 10.1007/s00170-005-0271-y
- By:
- Publication type:
- Article
Filtering structures out of ground structures - a discrete filtering tool for structural design optimization.
- Published in:
- Structural & Multidisciplinary Optimization, 2016, v. 54, n. 1, p. 95, doi. 10.1007/s00158-015-1390-1
- By:
- Publication type:
- Article
Bounds on the l Norm of Inverses for Certain Block Matrices.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 216, n. 6, p. 816, doi. 10.1007/s10958-016-2947-2
- By:
- Publication type:
- Article
Definability of Linear Orders over Negative Equivalences.
- Published in:
- Algebra & Logic, 2016, v. 55, n. 1, p. 24, doi. 10.1007/s10469-016-9373-x
- By:
- Publication type:
- Article
Some characterizations of right c-regularity and (b, c)-inverse.
- Published in:
- Turkish Journal of Mathematics, 2018, v. 42, n. 6, p. 3078, doi. 10.3906/mat-1804-32
- By:
- Publication type:
- Article
Optimization with generalized invexity.
- Published in:
- Optimization, 2005, v. 54, n. 6, p. 595, doi. 10.1080/02331930500342716
- By:
- Publication type:
- Article
Estimation of subparameters by IPM method.
- Published in:
- Sakarya University Journal of Science (SAUJS) / Sakarya Üniversitesi Fen Bilimleri Enstitüsü Dergisi, 2016, v. 20, n. 2, p. 259, doi. 10.16984/saufenbilder.35292
- By:
- Publication type:
- Article
COMPUTER ALGORITHMS SYMINV: AN ALGORITHM FOR THE INVERSION OF A POSITIVE DEFINITE MATRIX BY THE CHOLESKY DECOMPOSITION.
- Published in:
- Econometrica, 1972, v. 40, n. 5, p. 961, doi. 10.2307/1912094
- By:
- Publication type:
- Article
THE GENERALIZED INVERSE, WITH NONLINEAR REGRESSION AND MATHEMATICAL PROGRAMMING APPLICATIONS.
- Published in:
- Decision Sciences, 1975, v. 6, n. 2, p. 346, doi. 10.1111/j.1540-5915.1975.tb01026.x
- By:
- Publication type:
- Article
MM Algorithms for Some Discrete Multivariate Distributions.
- Published in:
- Journal of Computational & Graphical Statistics, 2010, v. 19, n. 3, p. 645, doi. 10.1198/jcgs.2010.09014
- By:
- Publication type:
- Article
Resistance Distance and Kirchhoff Index of a Class of Join Graphs.
- Published in:
- Journal of Donghua University (English Edition), 2016, v. 33, n. 5, p. 786
- By:
- Publication type:
- Article
EMERGENT GRAVITY AND GAUGE THEORY FROM MATRIX MODELS.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2009, v. 24, n. 15, p. 2866, doi. 10.1142/S0217751X09046217
- By:
- Publication type:
- Article
UNIQUENESS OF INTEGRANDS IN QUANTUM STOCHASTIC INTEGRAL.
- Published in:
- Infinite Dimensional Analysis, Quantum Probability & Related Topics, 2006, v. 9, n. 4, p. 607, doi. 10.1142/S0219025706002561
- By:
- Publication type:
- Article
Several Representations of {2}-Inverses.
- Published in:
- Arabian Journal for Science & Engineering (Springer Science & Business Media B.V. ), 2011, v. 36, n. 6, p. 1161, doi. 10.1007/s13369-011-0100-6
- By:
- Publication type:
- Article
Mixed-Type Reverse-Order Laws for the Generalized Inverses of an Operator Product.
- Published in:
- Arabian Journal for Science & Engineering (Springer Science & Business Media B.V. ), 2011, v. 36, n. 3, p. 475, doi. 10.1007/s13369-011-0046-8
- By:
- Publication type:
- Article
ON REVERSE ORDER LAWS FOR THE WEIGHTED GENERALIZED INVERSE.
- Published in:
- Arabian Journal for Science & Engineering (Springer Science & Business Media B.V. ), 2009, v. 34, n. 2A, p. 195
- By:
- Publication type:
- Article
On a Gauss-Kuzmin-Type Problem For a Generalized Gauss-Kuzmin Operator.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2011, p. 1, doi. 10.1155/2011/514746
- By:
- Publication type:
- Article
Right inverses for on spaces partial differential operators of Whitney functions.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2014, v. 21, n. 1, p. 147, doi. 10.36045/bbms/1394544300
- By:
- Publication type:
- Article
ESTIMATIONS AND OPTIMAL DESIGNS FOR TWO-DIMENSIONAL HAAR-WAVELET REGRESSION MODELS.
- Published in:
- International Journal of Wavelets, Multiresolution & Information Processing, 2009, v. 7, n. 3, p. 281, doi. 10.1142/S0219691309002933
- By:
- Publication type:
- Article
A note on the generalized rank reduction.
- Published in:
- Acta Mathematica Hungarica, 2007, v. 116, n. 3, p. 239, doi. 10.1007/s10474-007-6038-1
- By:
- Publication type:
- Article
On a lemma of Berezin.
- Published in:
- Mathematical Notes, 2010, v. 87, n. 5/6, p. 768, doi. 10.1134/S0001434610050147
- By:
- Publication type:
- Article
Explicit formulae for the greatest least-squares and minimum norm g-inverses and the unique group inverse of matrices over commutative residuated dioids.
- Published in:
- Semigroup Forum, 2016, v. 92, n. 3, p. 541, doi. 10.1007/s00233-015-9771-8
- By:
- Publication type:
- Article
Weak inverses modulo Green's relation $$\mathcal{{H}}$$ on E-inversive and group-closed semigroups.
- Published in:
- Semigroup Forum, 2016, v. 92, n. 3, p. 691, doi. 10.1007/s00233-015-9773-6
- By:
- Publication type:
- Article
Congruences and group congruences on a semigroup.
- Published in:
- Semigroup Forum, 2013, v. 86, n. 2, p. 431, doi. 10.1007/s00233-012-9425-z
- By:
- Publication type:
- Article
Core inverse of matrices.
- Published in:
- Linear & Multilinear Algebra, 2010, v. 58, n. 6, p. 681, doi. 10.1080/03081080902778222
- By:
- Publication type:
- Article
The reverse order laws for {1, 2, 3}- and {1, 2, 4}-inverses of multiple matrix products.
- Published in:
- Linear & Multilinear Algebra, 2010, v. 58, n. 6, p. 765, doi. 10.1080/03081080903027777
- By:
- Publication type:
- Article
Lavoie inequalities for weighted generalized inverses of matrices.
- Published in:
- Linear & Multilinear Algebra, 2010, v. 58, n. 3, p. 285, doi. 10.1080/03081080802402063
- By:
- Publication type:
- Article
Multi-g base index of primitive anti-symmetric sign pattern matrices.
- Published in:
- Linear & Multilinear Algebra, 2009, v. 57, n. 6, p. 535, doi. 10.1080/03081080701861849
- By:
- Publication type:
- Article
Determinantal representation of the generalized inverse A<sub>T,S</sub><sup>(2)</sup> over integral domains and its applications.
- Published in:
- Linear & Multilinear Algebra, 2009, v. 57, n. 6, p. 547, doi. 10.1080/03081080701871665
- By:
- Publication type:
- Article
Explicit representations of the Drazin inverse of block matrix and modified matrix.
- Published in:
- Linear & Multilinear Algebra, 2009, v. 57, n. 4, p. 355, doi. 10.1080/03081080701772830
- By:
- Publication type:
- Article
Bounds on the inverses of nonnegative triangular matrices with monotonicity properties.
- Published in:
- Linear & Multilinear Algebra, 2007, v. 55, n. 4, p. 365, doi. 10.1080/03081080601135237
- By:
- Publication type:
- Article
Two kinds of nonlinear matrix equations and their corresponding matrix sequences.
- Published in:
- Linear & Multilinear Algebra, 2004, v. 52, n. 1, p. 1, doi. 10.1080/0308108031000112606
- By:
- Publication type:
- Article
A Decoupling Control Method for Shunt Hybrid Active Power Filter Based on Generalized Inverse System.
- Published in:
- Journal of Electrical & Computer Engineering, 2017, p. 1, doi. 10.1155/2017/5232507
- By:
- Publication type:
- Article
Perturbation analysis of Moore-Penrose quasi-linear projection generalized inverse of closed linear operators in Banach spaces.
- Published in:
- Acta Mathematica Sinica, 2016, v. 32, n. 6, p. 699, doi. 10.1007/s10114-016-5542-z
- By:
- Publication type:
- Article
Continuous homogeneous selections of set-valued metric generalized inverses of linear operators in Banach spaces.
- Published in:
- Acta Mathematica Sinica, 2012, v. 28, n. 1, p. 45, doi. 10.1007/s10114-012-0286-x
- By:
- Publication type:
- Article
Estimations of parametric functions under a system of linear regression equations with correlated errors.
- Published in:
- Acta Mathematica Sinica, 2010, v. 26, n. 10, p. 1927, doi. 10.1007/s10114-010-8434-7
- By:
- Publication type:
- Article
Least-squares solutions of generalized inverse eigenvalue problem over Hermitian–Hamiltonian matrices with a submatrix constraint.
- Published in:
- Computational & Applied Mathematics, 2018, v. 37, n. 1, p. 593, doi. 10.1007/s40314-016-0363-3
- By:
- Publication type:
- Article
Multi-degree reduction of Bézier curves for fixed endpoints using Lagrange multipliers.
- Published in:
- Computational & Applied Mathematics, 2013, v. 32, n. 2, p. 331, doi. 10.1007/s40314-013-0023-9
- By:
- Publication type:
- Article
An extension of Sine’s counterexample.
- Published in:
- Positivity, 2009, v. 13, n. 1, p. 125, doi. 10.1007/s11117-008-2192-0
- By:
- Publication type:
- Article
Weak inverses of products - Cline's formula meets Jacobson lemma.
- Published in:
- Journal of Algebra & Its Applications, 2018, v. 17, n. 4, p. -1, doi. 10.1142/S021949881850069X
- By:
- Publication type:
- Article
The Jacobson radical of inverse Laurent power series of rings.
- Published in:
- Journal of Algebra & Its Applications, 2018, v. 17, n. 4, p. -1, doi. 10.1142/S0219498818500615
- By:
- Publication type:
- Article
MOUFANG MAGMAS WITH INVERSES.
- Published in:
- Journal of Algebra & Its Applications, 2014, v. 13, n. 3, p. -1, doi. 10.1142/S0219498813501041
- By:
- Publication type:
- Article
Inertia formulae related to the generalized inverse A<sup>(2)</sup><sub>T,S</sub> with applications.
- Published in:
- Journal of Zhejiang University (Science Edition), 2019, v. 46, n. 4, p. 395, doi. 10.3785/j.issn.1008-9497.2019.04.002
- By:
- Publication type:
- Article
Outer Generalized Inverses in Rings #.
- Published in:
- Communications in Algebra, 2005, v. 33, n. 9, p. 3051, doi. 10.1081/AGB-200066112
- By:
- Publication type:
- Article
A New Generalization of Fuglede's Theorem and Operator Equations.
- Published in:
- Nonlinear Dynamics & Systems Theory, 2024, v. 24, n. 6, p. 603
- By:
- Publication type:
- Article